# SDR 2009FA0000175

- Difficulty date: August 4, 2008
- Submitted: March 4, 2009
- Operation: General aviation
- Aircraft: N522WD
- Make and model: Cessna 425
- Aircraft serial: 4250015
- Aircraft time: 6,698 hours, 4,665 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 59411361
- Condition: Corroded
- Location: Mlg Strut
- Part time: 6,698 hours, 4,665 cycles
- Component: Strut Assy
- Component part number: 59411302
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED TO MFG DURING SUPPLEMENTAL INSPECTION FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  DURING DISASSEMBLY AND INSPECTION IAW SUPPLENTAL INSPECTION NR 32-10-06 FOUND DEEP SCRATCHES AND CORROSION ON THE ISOLATION PISTON PN 5941136-1.  REPLACED ISOLATION PISTON.
